Non hypoellipticité d'opérateurs elliptiques singuliers

M. S. Baouendi; J. Sjöstrand

Séminaire Équations aux dérivées partielles (Polytechnique) (1975-1976)

  • page 1-7

How to cite


Baouendi, M. S., and Sjöstrand, J.. "Non hypoellipticité d'opérateurs elliptiques singuliers." Séminaire Équations aux dérivées partielles (Polytechnique) (1975-1976): 1-7. <>.

author = {Baouendi, M. S., Sjöstrand, J.},
journal = {Séminaire Équations aux dérivées partielles (Polytechnique)},
language = {fre},
pages = {1-7},
publisher = {Ecole Polytechnique, Centre de Mathématiques},
title = {Non hypoellipticité d'opérateurs elliptiques singuliers},
url = {},
year = {1975-1976},

AU - Baouendi, M. S.
AU - Sjöstrand, J.
TI - Non hypoellipticité d'opérateurs elliptiques singuliers
JO - Séminaire Équations aux dérivées partielles (Polytechnique)
PY - 1975-1976
PB - Ecole Polytechnique, Centre de Mathématiques
SP - 1
EP - 7
LA - fre
UR -
ER -


  1. [1] M.S. Baouendi et J. Sjöstrand: Régularité analytique pour des opérateurs elliptiques singuliers en un point. Arkiv för Mat.14 (1976) p. 9-33. Zbl0334.35021MR466958
  2. [2] M.S. Baouendi. C. Goulaouic, L.J. Lipkin: On the operator Δr2 + μr∂/∂r + λ. J. Diff. Equ.15 (1974) p. 499-509. Zbl0293.35034
  3. [3] Kondratiev: Boundary value problems for elliptic equations in domains with conical or angular points. Trudy Mosk. Mat. Obch16 (1967) p. 209-292 (Transactions Moscow Mat. Soc. (1967) p.227-313). Zbl0194.13405MR226187

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.